# SDR 03FDEA00052

- Difficulty date: January 20, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 38,466 hours, 24,281 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED IN THE FWD CARGO BAY STA 660  RBL 3  WL 148  UNDER FLOOR SUPPORT.  FWD CARGO FRAME CRACKED AT BS 660 RBL 3 WL 148  OUT OF LIMITS PER SRM 53-10-4.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-40-3
